How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I stopped taking Activella about 1 years ago...I am a mess

Customer Question

I stopped taking Activella about 1 years ago...I am a mess right now. Weight gain, hot flashes, depressed, no motivation etc. Do you think it cause from stopping and should I get back on Activella. I am 59 years old
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.

All of your symptoms could be due to menopause. I'm assuming you felt better on activella. It sounds like you should be back on it. Why did you go off

Customer: replied 1 year ago.
I lost me 25 years job and insurance...was a matter of money at that time. I have insurance now...!! I am a total mess
Expert:  Dr. K. replied 1 year ago.

Ok. It sounds like you need to see a dr and go back on it

Customer: replied 1 year ago.
Called have appointment at 2 tomorrow with my doctor Dr Simon
Expert:  Dr. K. replied 1 year ago.

Please consider a positive rating. Thanks